# SDR MWEA96613

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: L795U18
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY LIGHTS OVER TAIL EVACUATION SLIDE WOULD NOT ILLUMINATE.  MAINTENANCE FOUND WIRE SEPARATED FROM TERMINAL RESECURED WIRE IAW DC9MM 33-51-01, OPS CHECK GOOD.
